# SDR AALA202109205151

- Difficulty date: September 17, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 64,245 hours, 24,422 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER PUSH BACK, L4 DOOR INDICATES OPEN WITH DOOR CLOSED. RETURNED TO GATE. ACCOMPLISHED TEST OF THE DOOR WARNING SYSTEM PER AMM 57-71-00-710-001-A. L4 DOOR CHECKED GOOD.
